About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [10 citations: 10 articles]

Articles published in Chinese Journal of Mathematics have been cited 10 times. The following is a list of the 10 articles that have cited the articles published in Chinese Journal of Mathematics.

  • Sotiris K. Ntouyas, Sunil D. Purohit, and Jessada Tariboon, “Certain Chebyshev Type Integral Inequalities Involving Hadamard’s Fractional Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, and Praveen Agarwal, “Certain Inequalities Involving the Fractional -Integral Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Junesang Choi, and Praveen Agarwal, “Some New Saigo Type Fractional Integral Inequalities and Their -Analogues,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • D. Baleanu, and S. D. Purohit, “Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Mohammad W. Alomari, “New Čebyšev Type Inequalities and Applications for Functions of Self-Adjoint Operators on Complex Hilbert Spaces,” Chinese Journal of Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Junesang Choi, and Praveen Agarwal, “Certain Fractional Integral Inequalities Involving Hypergeometric Operators,” East Asian mathematical journal, vol. 30, no. 3, pp. 283–291, 2014. View at Publisher · View at Google Scholar
  • P. Baliarsingh, and S. Dutta, “On the Spectral Properties of the Weighted Mean Difference Operator over the Sequence Space,” International Journal of Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Weichung Wang, Tsung-Ming Huang, Han-En Hsieh, and Wen-Wei Lin, “Eigenvalue solvers for three dimensional photonic crystals with face-centered cubic lattice,” Journal of Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • Guotao Wang, Praveen Agarwal, and Mehar Chand, “Certain Grüss type inequalities involving the generalized fractional integral operator,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 147, 2014. View at Publisher · View at Google Scholar
  • Satish Shukla, Slobodan Radojević, Zorica A Veljković, and Stojan Radenović, “Some coincidence and common fixed point theorems for ordered Prešić-Reich type contractions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 520, 2013. View at Publisher · View at Google Scholar